# SDR SWAA021659

- Difficulty date: July 25, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 50,258 hours, 43,026 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323478
- Part serial: 0752
- Condition: Deployed
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY EVAC SLIDE DEPLOYED.  REMOVED AND REPLACED SLIDE PER MM.
